The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Uniformity convergence of infinite integral on interval value function and Fuzzy value function
Author(s): 
Pages: 3-8
Year: Issue:  1
Journal: Yantai Teachers University journal(Natural Science

Keyword:  interval value functionFuzzy value functioninfinite integral;
Abstract: 在已有文献的基础上定义了含参量区间值函数与含参量Fuzzy值函数的无穷积分,给出了无穷积分一致收敛的定义和判别法,讨论了无穷积分一致收敛的性质
Related Articles
No related articles found